# SDR REXA2018122761318

- Difficulty date: December 26, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 26,096 hours, 17,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00695400
- Condition: Malfunctioned
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND LH AFT OVR WING EMER LIGHT INOP
DEFERRED LH AFT OVRWING EMER LIGHT IAW CRJ 900 MEL 33-51-2A. MM02 UPDA
TED PLACARD PLACED MOC #96211 NOTIFIED.//// RELAMPED LH AFT EMER LIGHT
 IAW CRJ 900 AMM 33-51-15. OPS CHECK GOOD MM02 UPDATED PLACARD REMOVED
 MOC # 96211 NOTIFIED.
